# SDR GTIA2017100402188

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 22,402 hours, 10,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE IS BELOW MINIMUM.  SERVICED THE L2 DOOR ASSIST BOTTLE TO NORMAL IAW AMM 52-10-00. LEAK CHECKED GOOD. OK FOR SERVICE.
